# SDR EIAA200900125

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,312 hours, 22,089 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME CORRODED ON OUTER SURFACE AT LWR END OF FRAME.  REMOVE DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 486-52-078-2.
